Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 8.

Huzurbazar, Vasant Shankar (1966) Some invariants of some discrete distributions admitting sufficient statistics for parameters Sankhya Series A, 28 (2-3). pp. 215-224. ISSN 0581-572X

Huzurbazar, Vasant Shankar (1956) Sufficient statistics and orthogonal parameters Sankhya, 17 (3). pp. 217-220. ISSN 0972-7671

Huzurbazar, Vasant Shankar (1955) Confidence intervals for the parameter of a distribution admitting a sufficient statistic when the range depends on the parameter Journal of the Royal Statistical Society: Series B, 17 (1). pp. 86-90. ISSN 1369-7412

Huzurbazar, Vasant Shankar (1955) Exact forms of some invariants for distributions admitting sufficient statistics Biometrika, 42 (3-4). pp. 533-537. ISSN 0006-3444

Huzurbazar, Vasant Shankar (1955) On the certainty of an inductive inference Mathematical Proceedings of the Cambridge Philosophical Society, 51 (4). pp. 761-762. ISSN 0305-0041

Huzurbazar, Vasant Shankar (1950) Probability distributions and orthogonal parameters Mathematical Proceedings of the Cambridge Philosophical Society, 46 . pp. 281-284. ISSN 0305-0041

Huzurbazar, Vasant Shankar (1949) Inverse probability and sufficient statistics Mathematical Proceedings of the Cambridge Philosophical Society, 45 (2). pp. 225-229. ISSN 0305-0041

Huzurbazar, Vasant Shankar (1949) On a property of distributions admitting sufficient statistics Biometrika, 36 (1-2). pp. 71-74. ISSN 0006-3444

This list was generated on Sun May 22 00:35:40 2022 UTC.